FullText URL mjou_060_073_089.pdf
Author Wu, Tsung-Hsuan|
Abstract We give the stable splittings of the complex connective K-theory of the classifying space BSO(2n + 1), n≥1.
Keywords stable splitting complex connective K-theory classifying space Adams spectral sequence
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 73
End Page 89
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_059_072.pdf
Author Trimẻche, Khalifa|
Abstract We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
Keywords Transmutation operators Absolute continuity of the representing measures Cherednik operators Heckman-Opdam theory
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 59
End Page 72
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_037_058.pdf
Author Masuda, Toshihiko|
Abstract We give a survey of Tomita-Takesaki theory and the development of analysis of structure of type III factors, which started from Tomita-Takesaki theory.
Keywords Tomita-Takesaki theory type III factors injective factors
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 58
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_001_036.pdf
Author Hemmi, Yutaka|
Abstract Higher homotopy in the theory of H-spaces started from the works by Sugawara in the 1950th. In this paper we review the development of the theory of H-spaces associated with it. Mainly there are two types of higher homotopies, homotopy associativity and homotopy commutativity. We give explanations of the polytopes used as the parameter spaces of those higher forms.
Keywords H-space higher homotopy associativity An-form higher homotopy commutativity associahedra multiplihedra permutohedra resultohedra permuto-associahedra cyclohedra
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 36
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Kakehi, Tomoyuki| Oshita, Yoshihito|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54723
Author Dimassi, Mouez| Anh Tuan Duong|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54721
Author Le Van An| Nguyen Thi Hai Anh| Ngo Sy Tung|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54720
JaLCDOI 10.18926/mjou/54719
FullText URL mjou_059_131_140.pdf
Author Hashimoto, Mitsuyasu|
Keywords canonical module symmetric algebra Frobenius algebra quasi-Frobenius algebra n-canonical module
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 131
End Page 140
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version publisher
Related Url https://arxiv.org/abs/1609.07613
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54718
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54717
Author Ogata, Yuta| Teramoto, Keisuke|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54716
Author Defant, Colin|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54715
Author Ramakrishhan, B.| Sahu, Brundaban|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54714
Author Sakugawa, Kenji|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54713
Author Shitanda, Yoshimi|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54712
Author Matsushita, Takahiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54711
Author Hoshi, Yuichiro| Nakayama, Chikara|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54710
Author TRIMÈCHE, Khalifa|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53925
Author Yamanaka, Satoshi|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53924
Author Komatsu, Toru|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53923